Digitale Bibliotheek
Sluiten Bladeren door artikelen uit een tijdschrift
     Tijdschrift beschrijving
       Alle jaargangen van het bijbehorende tijdschrift
         Alle afleveringen van het bijbehorende jaargang
                                       Alle artikelen van de bijbehorende aflevering
 
                             14 gevonden resultaten
nr titel auteur tijdschrift jaar jaarg. afl. pagina('s) type
1 A concentration inequality for product spaces Dodos, Pandelis
2016
270 2 p. 609-620
12 p.
artikel
2 A diffusive logistic equation with a free boundary and sign-changing coefficient in time-periodic environment Wang, Mingxin
2016
270 2 p. 483-508
26 p.
artikel
3 Coburn's lemma and the finite section method for random Jacobi operators Chandler-Wilde, Simon N.
2016
270 2 p. 802-841
40 p.
artikel
4 Corrigendum to “Classifying C ⁎-algebras with both finite and infinite subquotients” [J. Funct. Anal. 265 (2013) 449–468] Eilers, Søren
2016
270 2 p. 854-859
6 p.
artikel
5 Discrete taut strings and real interpolation Kruglyak, Natan
2016
270 2 p. 671-704
34 p.
artikel
6 Functions operating on modulation spaces and nonlinear dispersive equations Bhimani, Divyang G.
2016
270 2 p. 621-648
28 p.
artikel
7 Maximal amenability and disjointness for the radial masa Wen, Chenxu
2016
270 2 p. 787-801
15 p.
artikel
8 Non-compactness and infinite number of conformal initial data sets in high dimensions Premoselli, Bruno
2016
270 2 p. 718-747
30 p.
artikel
9 Nontrivial twisted sums of c 0 and C(K) Correa, Claudia
2016
270 2 p. 842-853
12 p.
artikel
10 Some remarks on K-closedness for the couples of real Hardy spaces Vasilyev, I.M.
2016
270 2 p. 705-717
13 p.
artikel
11 Spectral theory for p-adic operators Mihara, Tomoki
2016
270 2 p. 748-786
39 p.
artikel
12 Squared chaotic random variables: New moment inequalities with applications Malicet, Dominique
2016
270 2 p. 649-670
22 p.
artikel
13 Sum rules via large deviations Gamboa, Fabrice
2016
270 2 p. 509-559
51 p.
artikel
14 Uniform L x p – L x , r q improving for dilated averages over polynomial curves Hickman, Jonathan
2016
270 2 p. 560-608
49 p.
artikel
                             14 gevonden resultaten
 
 Koninklijke Bibliotheek - Nationale Bibliotheek van Nederland